Hermitian algebra on generalized lemniscates
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 821-831
Published online May 31, 2016
Mihai Putinar
Newcastle University
Abstract : A case study is added to our recent work on Quillen phenomenon.Pointwise positivity of polynomials on generalized lemniscates of the complex plane is related to sums of hermitian squares of rational functions, and via operator quantization, to essential subnormality.
Keywords : generalized lemniscate, positive polynomial, hermitian square, quadrature domain, subnormal operator
MSC numbers : 11E25, 47B20, 30C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd